| Model Number |
SC44E GO GO ELITE TRAVELLER 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Abrasion (1689); Bruise/Contusion (1754)
| Date of Event |
08/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation at this time.Should further information or the device become available, a follow-up report will be issued.
Event or Problem Description
Alleges scooter slowed down as it was going up a slight incline and made a slip sound, then went backwards fast and it made a clicking sound.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned and evaluated.Likely customer abuse.